Logo BSU

Please use this identifier to cite or link to this item: https://elib.bsu.by/handle/123456789/14184
Title: Интегральное управление типа Абеля и локальные дробные интегралы и производные
Authors: Гринько, А. Л.
Килбас, А. А.
Keywords: ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Математика
Issue Date: Jan-2007
Publisher: БГУ
Citation: Вестник Белорусского государственного университета. Сер. 1, Физика. Математика. Информатика. – 2007. - № 1. – С. 71-77.
Abstract: Abel type integral equation is considered in a neighborhood of a finite point of the real line. Solvability conditions in the space of summable functions are proved and its solution in closed form is constructed. Some properties of local fractional derivatives are investigated. In particular, local fractional derivatives of power and logarithmic functions are evaluated.
URI: http://elib.bsu.by/handle/123456789/14184
ISSN: 0321-0367
Appears in Collections:2007, №1 (январь)

Files in This Item:
File Description SizeFormat 
71-77.pdf465,02 kBAdobe PDFView/Open


PlumX

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.